# SDR UPS03841598

- Difficulty date: November 21, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 69,173 hours, 45,885 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, FINGER DOUBLER IS CORRODED BEYOND LIMITS ATATION 1050 TO 1120 AT LONGERON 31R.  REMOVED, FABRICATED AND REPLACED DOUBLER IAW SRM. 53-4-1 FIG. 17, 51-1-20D,51-1-21.
